# SDR 20010125SG008

- Difficulty date: November 11, 2000
- Submitted: January 24, 2001
- Operation: Air carrier
- Aircraft: N545AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 545
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S5367128920800
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - AIRCRAFT FERRIED TO SAW FROM DFW TO REPAIR THE FUSELAGE DAMAGE 24 INCHES AFT OF PAX DOOR BETWEEN FRAME 39 AND 41.  MAINTENANCE REPAIRED THE SKIN IAW SRM 53-00-00 FIGURE 408 AND REPAIRED STRINGER 15 IAW SRM 53-00-00.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
